Oklahoma, 2017

Flash Flooding and Hail in Oklahoma, April 20 to 21, 2017

April 20 to 21, 2017 · NWS OUN · 34 events in 11 counties and zones

Numerous showers and storms formed under the influence of an upper level low across Oklahoma and western north Texas from the evening of the 20th throughout the day on the 21st.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$22,000
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Numerous showers and storms formed under the influence of an upper level low across Oklahoma and western north Texas from the evening of the 20th throughout the day on the 21st.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 20, 5:47 PM CST, 4 hours 58 minutes earlier.

Area forecast discussion, Apr 20, 5:47 PM CST, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Norman OK
647 PM CDT Thu Apr 20 2017

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
A stalled front from near KADH west-southwest to KSPS will move
little through about 21/2100Z. Numerous showers and thunderstorms
are expected to form by 21/0300Z near/north of the front over
western Oklahoma and north Texas. These storms will then expand
and spread east-northeast as the evening/night progresses, with a
few areas of torrential rain and hail. Strong winds will also be
a concern overnight with the stronger storms. The storms will
likely be so widespread tomorrow morning that some of the TAFs
have prevailing storms with TEMPO "no significant weather", which
is the reverse of the normal forecast pattern. As the front gets a
shove from the north late tomorrow afternoon, mainly after
21/2100Z, winds will turn more northerly and increase at most
sites. The showers and storms should move out of central/western
Oklahoma a few hours after the end of this forecast period
(22/0000Z).

The ceiling and visibility forecasts are very low confidence,
because the widespread convection is expected to produce numerous
exceptions to the "rule" in the forecasts. Winds should be close
to the forecasts, except near the stronger storms that will
produce their own temporary wind fields.

CmS
&&

.PREV DISCUSSION... /issued 258 PM CDT Thu Apr 20 2017/

DISCUSSION...
Increased POPS across most of the forecast area (overnight and
Friday morning), especially southwest Oklahoma. Also added a few
counties across southwest Oklahoma, including the cities of
Lawton, Duncan, and Paul Valley to the Flood Watch.

A cold front continues a slow southward push this afternoon,
and is currently located from near Seminole to Pauls Valley to
Duncan and Wichita Falls.  The airmass ahead of the front is
rather warm with dewpoint temperatures in the mid to upper 60s.

A few storms may develop along or just behind the front late
this afternoon/early evening, but storm coverage should be
isolated. If storms can form, severe weather is certainly
possible.

By mid to late evening, scattered to widespread showers and
thunderstorms are expected to develop. The first storms may
form across southwest and west central Oklahoma. Elevated
instability and effective shear will support some rotating storms
which will enhance the risk of large hail. Several rounds of
precipitation may occur, and this may result in flooding and flash
flooding, especially overnight into Friday morning.

On Friday, the cold front is expected to drift northward during
the day in response to an approaching trough. How far north the
front will lift remains uncertain. Regardless, severe weather
chances will remain until the front pushes back southward late
Friday afternoon and night.

Cool and dry weather is expected this weekend with warmer
temperatures returning early next week. Storm chances will
increase again by late next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  55  65  46  60 /  90  90  30  10
Hobart OK         54  71  45  63 /  80  60  10   0
Wichita Falls TX  61  78  48  64 /  50  40  20  10
Gage OK           51  57  41  60 /  80  70  20   0
Ponca City OK     52  56  44  58 /  80  90  60  10
Durant OK         65  78  50  62 /  30  40  70  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from midnight CDT tonight through Friday evening for
     OKZ007-008-012-013-018>020-023>031-038>040.

TX...None.
&&

23/03/23
Hazardous weather outlook, Apr 20, 10:28 PM CST, 17 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1128 PM CDT Thu Apr 20 2017

OKZ004>048-050>052-TXZ083>090-220430-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1128 PM CDT Thu Apr 20 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Overnight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms overnight into
Friday morning.

Location...
The Slight Risk covers locations south and west of a line
extending from Arnett to Stillwater to Ada, Oklahoma. The Slight
Risk includes all of western north Texas. A Marginal Risk exists
elsewhere, except for far northern Oklahoma.

Timing...
Severe thunderstorms are expected to continue through the
overnight hours.

Impacts...
Hail up to the size of tennis balls will be the primary threat.
Winds exceeding 60 mph will also be possible.

Discussion...
Scattered to numerous storms will continue to persist through
Friday morning. Some storms will be severe storms, especially in
the slight risk area. Damaging hail and heavy rain will be the
primary hazards.

.Spotter and emergency management statement...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for possible severe weather
operations this evening and overnight.

.Heavy Rainfall...
Thunderstorms may repeatedly develop over the same areas overnight
and lead to excessive rain totals. The main area of concern will
be locations near Oklahoma city, Kingfisher, and Enid, and points
east through late Friday morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Severe storms will remain possible throughout the day on Friday
into Friday evening. An Enhanced Risk of severe storms will exist
for locations south and east of a line extending from Stillwater
and El Reno, to Chickasha Oklahoma, to Henrietta Texas. Damaging
hail and wind gusts will be the primary threats, but there will
also be a low tornado threat mainly across south- central and
southeast parts of Oklahoma.

Thunderstorm chances return next Wednesday, with severe storms
possible.

.Heavy Rainfall...
Significant rainfall totals appear possible through early Friday
evening. At this time, it appears that the heaviest rain will
fall over the northeast half of Oklahoma which could lead to
flooding of low-lying and poor drainage areas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Apr 20, 8:30 PM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
930 PM CDT THU APR 20 2017

OKZ033-036-TXZ083-210315-
Harmon OK-Jackson OK-Hardeman TX-
930 PM CDT THU APR 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Harmon...
southwestern Jackson and northern Hardeman Counties Until 1015 PM
CDT...

AT 928 PM CDT, a strong thunderstorm was located 7 miles northeast of
Kirkland, moving east at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Eldorado, Gould, Duke, Goodlett and McQueen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3454 10000 3473 9967 3472 9951 3442 9941
      3432 9999 3434 10000
TIME...MOT...LOC 0228Z 247DEG 35KT 3444 9995

03
Special weather statement, Apr 20, 9:08 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1008 PM CDT THU APR 20 2017

TXZ083-084-210400-
Foard TX-Hardeman TX-
1008 PM CDT THU APR 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR Foard and southern Hardeman
Counties Until 1100 PM CDT...

AT 1006 PM CDT, a strong thunderstorm was located 5 miles east of
Swearingen, moving southeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Crowell, Margaret and Copper Breaks State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3422 10004 3416 9955 3385 9971 3401 10005
TIME...MOT...LOC 0306Z 293DEG 32KT 3412 10005

03
Special weather statement, Apr 20, 9:10 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1010 PM CDT THU APR 20 2017

OKZ034-035-210400-
Kiowa OK-Greer OK-
1010 PM CDT THU APR 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa and
southeastern Greer Counties Until 1100 PM CDT...

AT 1009 PM CDT, a strong thunderstorm was located near Mangum, moving
northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Mangum, Granite, Lone Wolf, Hester and Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3488 9964 3508 9928 3486 9915 3485 9917
      3486 9919 3485 9919 3481 9935 3481 9941
      3480 9941 3476 9957
TIME...MOT...LOC 0309Z 246DEG 22KT 3484 9952

03
Special weather statement, Apr 20, 9:47 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1047 PM CDT THU APR 20 2017

OKZ034>036-210430-
Kiowa OK-Greer OK-Jackson OK-
1047 PM CDT THU APR 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa...southeastern
Greer and northeastern Jackson Counties Until 1130 PM CDT...

AT 1043 PM CDT, two strong thunderstorms were located 4 miles
southeast of Granite and one mile south of Hester, moving northeast
at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Hobart, Mangum, Granite, Blair, Lone Wolf, Roosevelt, Warren, Hester
and Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3512 9920 3512 9905 3484 9887 3472 9945
      3490 9957
TIME...MOT...LOC 0343Z 245DEG 19KT 3490 9934

03
Special weather statement, Apr 20, 10:28 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1128 PM CDT THU APR 20 2017

OKZ014-016-210515-
Roger Mills OK-Custer OK-
1128 PM CDT THU APR 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Roger Mills and
western Custer Counties Until 1215 AM CDT...

AT 1127 PM CDT, a strong thunderstorm was located 5 miles south of
Hammon, moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Clinton, Arapaho, Hammon, Butler, Foss Reservoir and Stafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3551 9944 3563 9947 3576 9896 3549 9889
TIME...MOT...LOC 0427Z 258DEG 32KT 3556 9936

03
Special weather statement, Apr 20, 10:29 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1129 PM CDT THU APR 20 2017

OKZ022-035-210515-
Kiowa OK-Washita OK-
1129 PM CDT THU APR 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR northern Kiowa and Washita
Counties Until 1215 AM CDT...

AT 1127 PM CDT, a strong thunderstorm was located near Rocky, moving
northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Hobart, Cordell, Sentinel, Mountain View, Dill City, Corn, Gotebo,
Bessie, Rocky, Colony, Cloud Chief and Cowden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3546 9908 3546 9862 3512 9862 3501 9884
      3490 9924
TIME...MOT...LOC 0427Z 233DEG 30KT 3517 9899

03

The radar

The Altus AFB radar (KFDR), 104 km away, was scanning. The volume nearest the first event began at 04:42 UTC.

Open the radar archive at this moment

Event by event

16 hail, 11 thunderstorm wind, 7 flash flood. Local standard time, as filed.

Hail, Washita

When
April 20, 10:45 PM CST
Where
Washita County, 0.89 mi NE of Cordell
Measured
1.5 in hail
Reported by
Storm Chaser
Coordinates
35.300, -98.980

Hail, Custer

When
April 20, 11:08 PM CST
Where
Custer County, Weatherford
Measured
1.75 in hail
Reported by
Public
Coordinates
35.530, -98.700

Hail, Custer

When
April 20, 11:12 PM CST
Where
Custer County, 0.89 mi NE of Weatherford
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
35.540, -98.690

Hail, Custer

When
April 20, 11:20 PM CST
Where
Custer County, 2.07 mi N of Weatherford
Measured
2 in hail
Reported by
Public
Coordinates
35.560, -98.700

Hail, Comanche

When
April 20, 11:45 PM CST
Where
Comanche County, 0.57 mi E of Meers
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
34.780, -98.570

Hail, Comanche

When
April 20, 11:57 PM CST
Where
Comanche County, 2.15 mi NNE of Mt Scott
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
34.770, -98.520

Hail, Comanche

When
April 20, 11:57 PM CST
Where
Comanche County, 2.99 mi NNE of Lake Ellsworth Dam
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
34.830, -98.350

Hail, Comanche

When
April 21, 12:13 AM CST
Where
Comanche County, 2.68 mi NW of Elgin
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
34.810, -98.320

Hail, Comanche

When
April 21, 12:14 AM CST
Where
Comanche County, 2.07 mi N of Elgin
Measured
1.25 in hail
Reported by
Public
Coordinates
34.810, -98.290

Hail, Comanche

When
April 21, 12:21 AM CST
Where
Comanche County, Fletcher
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
34.820, -98.240

Hail, Oklahoma

When
April 21, 1:35 AM CST
Where
Oklahoma County, Edmond
Measured
1.25 in hail
Reported by
Public
Coordinates
35.650, -97.480

Hail, Custer

When
April 21, 3:29 AM CST
Where
Custer County, 1.82 mi WSW of Weatherford
Measured
1 in hail
Reported by
Public
Coordinates
35.520, -98.730

Reported via mping.

Flash Flood, Oklahoma

When
April 21, 7:15 AM CST to 10:15 AM CST
Where
Oklahoma County, 3.38 mi WNW of Edmond to 3.61 mi WNW of Edmond
Cause
Heavy Rain
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
35.664, -97.538

Water over road at Danforth and Western. 5-6 cars stalled out.

Hail, Cleveland

When
April 21, 7:15 AM CST
Where
Cleveland County, 2.46 mi SSW of Norman
Measured
0.75 in hail
Reported by
NWS Employee
Coordinates
35.187, -97.457

Hail, Cleveland

When
April 21, 7:22 AM CST
Where
Cleveland County, 3.07 mi SE of Norman
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
35.190, -97.400

Flash Flood, Logan

When
April 21, 7:30 AM CST to 10:30 AM CST
Where
Logan County, 8.65 mi SSE of Seward to 8.43 mi SSE of Seward
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
35.680, -97.445

Road closed at Coaltrain and Covell due to high water.

Flash Flood, Canadian

When
April 21, 8:00 AM CST to 11:00 AM CST
Where
Canadian County, Okarche to 0.44 mi S of Okarche
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.730, -97.980

At least one city street was closed due to flash flooding between 9 and 930 am.

Thunderstorm Wind, Grady

When
April 21, 8:05 AM CST
Where
Grady County, 1.78 mi SW of Minco
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
35.290, -97.960

Thunderstorm Wind, Grady

When
April 21, 8:14 AM CST
Where
Grady County, 2.99 mi SSE of Chickasha Arpt
Measured
67 kt (77 mph) measured gust
Reported by
Emergency Manager
Coordinates
35.040, -97.950

Thunderstorm Wind, Oklahoma

When
April 21, 8:15 AM CST
Where
Oklahoma County, 1.47 mi W of Nichols Hills
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Fire Department/Rescue
Coordinates
35.548, -97.566

Ten power poles were downed alone May ave between 63rd and Wilshire.

Thunderstorm Wind, Grady

When
April 21, 8:15 AM CST
Where
Grady County, 4.46 mi SE of Chickasha Arpt
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
35.030, -97.920

Thunderstorm Wind, Oklahoma

When
April 21, 8:22 AM CST
Where
Oklahoma County, 1.49 mi NNE of (Okc)will Rogers Apt
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
35.410, -97.590

Thunderstorm Wind, Oklahoma

When
April 21, 8:24 AM CST
Where
Oklahoma County, 0.27 mi ESE of The Village
Measured
51 kt (59 mph) measured gust
Reported by
Public
Coordinates
35.568, -97.546

Measured at Cassidy school at Penn and Britton.

Thunderstorm Wind, Oklahoma

When
April 21, 8:28 AM CST
Where
Oklahoma County, 1.51 mi NNW of Valley Brook
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
35.421, -97.488

No damage reported.

Thunderstorm Wind, Oklahoma

When
April 21, 8:32 AM CST
Where
Oklahoma County, 5.66 mi NNE of Edmond
Measured
50 kt (58 mph) measured gust
Reported by
Trained Spotter
Coordinates
35.730, -97.458

Measured at Armstrong college.

Flash Flood, Oklahoma

When
April 21, 8:44 AM CST to 11:44 AM CST
Where
Oklahoma County, 66.51 mi S of Salt Fork to 65.99 mi S of Salt Fork
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
35.678, -97.638

Water over the roadway at 206th between Rockwell and May.

Flash Flood, Logan

When
April 21, 8:44 AM CST to 11:44 AM CST
Where
Logan County, 8.26 mi SE of Seward to 8.45 mi SE of Seward
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.727, -97.374

Flooding at Douglass and Waterloo road.

Flash Flood, Oklahoma

When
April 21, 8:44 AM CST to 11:44 AM CST
Where
Oklahoma County, 2.76 mi N of Oklahoma City to 2.73 mi N of Oklahoma City
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
35.510, -97.510

Flash flooding resulted in impassable lanes of I-235 at 36th ave.

Flash Flood, Oklahoma

When
April 21, 8:44 AM CST to 11:44 AM CST
Where
Oklahoma County, 3.84 mi WNW of Edmond to 3.67 mi WNW of Edmond
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.669, -97.544

High water rescue at NW 192nd and Thornhill blvd.

Thunderstorm Wind, Hughes

When
April 21, 10:10 AM CST
Where
Hughes County, Calvin
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
34.970, -96.250

Estimated 50-60 mph gust. No damage reported.

Thunderstorm Wind, Hughes

When
April 21, 10:15 AM CST
Where
Hughes County, 4.73 mi NNE of Gerty
Measured
65 kt (75 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
34.900, -96.250

Report of a roof blown off and tree damage.

Hail, Johnston

When
April 21, 4:30 PM CST
Where
Johnston County, 1.34 mi ESE of Ravia
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
34.230, -96.740

Hail, Johnston

When
April 21, 5:03 PM CST
Where
Johnston County, Coleman
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
34.270, -96.420

Thunderstorm Wind, Love

When
April 21, 6:00 PM CST
Where
Love County, Marietta
Measured
65 kt (75 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
33.940, -97.120

A street light was blown down and a roof blown off a building onto vehicle. Several trees were uprooted. A few other buildings sustained roof damage.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2017Every state in 2017This day in weather historyWarnings in Oklahoma, April 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 691986, 691987, 691988, 691989, 691990, 691991, 691992, 691993, 691994, 691995, 692172, 692173, 692174, 694203, 692175, 692176, 692177, 692178, 692179, 692180, 692181, 692182, 692183, 692184, 692185, 692186, 692187, 692188, 692189, 692190, 692191, 692192, 692193, 692194.